# SDR CALA2025100309576

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 79,088 hours, 29,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ON R1 DOOR NOT FLUSH WITH THE DOOR.   INSPECTED THE R1 DOOR SLIDE PACK AND COVER INSTALLATION IAW AMM TASK 25-66-01-400-803, DOOR SLIDE AND COVER CHECKED OKAY AND SECURED.
